Sur les équations aux dérivées partielles stochastiques, de type parabolique
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 17 p.
@incollection{AST_1985__132__71_0,
     author = {Pardoux, E.},
     title = {Sur les \'equations aux d\'eriv\'ees partielles stochastiques, de type parabolique},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0576.60049},
     mrnumber = {816761},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1985__132__71_0/}
}
Pardoux, E. Sur les équations aux dérivées partielles stochastiques, de type parabolique, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 17 p. http://archive.numdam.org/item/AST_1985__132__71_0/

[1] A. Balakrishnan: Stochastic Bilinear Partial Differential Equations. U.S. Italy Conf. on Variable Struture Systems, Oregon (1974). | MR 471084 | Zbl 0371.60077

[2] A. Bensoussan - J. L. Lions : Application des Inéquations Variationnelles en Contrôle Stochastique. Dunod (1978) | MR 513618 | Zbl 0411.49002

[3] J. M. Bismut: Mécanique Aléatoire, Lecture Notes in Math. 866, Springer (1981) | MR 629977 | Zbl 0457.60002

[4] J. M. Bismut - D. Michel: Diffusions Conditionnelles. I Hypoellipticité Partielle, J. of Funct. Anal. 44, 174-211 (1981) et 45, 274-292 (1982). | Article | MR 642916 | Zbl 0475.60061

J. M. Bismut - D. Michel, II Générateur Conditionnel. Application au Filtrage, J. of Funct. Anal., 44, 174-211 (1981) et 45, 274-292 (1982). | MR 647076 | Zbl 0475.60062

[5] R. Bouc - E. Pardoux: Asymptotic Analysis of PDEs with Wide-Band Driving Noise, à paraître. | Zbl 0574.60066

[6] M. Chaleyat-Maurel - D. Michel: Hörmander Condition and Filtering, à paraître.

[7] A. Chojnowska-Michalik: Stochastic Differential Equations in Hilbert Spaces and Applications, Thèse, Institut de Mathématiques, Acad-Sciences de Pologne (1977). | Zbl 0414.60064

[8] R. Curtain: Stochastic Evolution Equations with General White Noise Disturbances, J. Math. Anal. Appl. 60, 570-595 (1977). | Article | MR 517996 | Zbl 0367.60067

[9] G. Da Prato: Some Results on linear Stochastic Evolution Equations in Hilbert Spaces by the Semi-Group Method, J.Stoch. Anal, and Appl. 1 (1983) | MR 700357 | Zbl 0511.60055

[10] D. Dawson: Stochastic Evolution Equations and Related Measure Processes, J. Mult. Anal. 5, 1-52 (1975). | Article | MR 388539 | Zbl 0299.60050

[11] I. Gyöngy: Stochastic Equations with Respect to Semimartingales III , Stochastics 7, 231-254 (1982) | Article | MR 674448 | Zbl 0495.60067

[12] I. Gyongy - N. Krylov: On Stochastic Equations with Respect to Semimartingales I, Stochastics 4, 1-21(1980). | Article | MR 587426 | Zbl 0439.60061

[13] I. Gyongy - N. Krylov: On Stochastic Equations with Respect to Semimartingales II. Ito Formula in Banach Spaces, Stochastics 6, 153-173 (1982). | Article | MR 665398 | Zbl 0481.60060

[14] A. Ichikawa: Linear Stochastic Evolution Equations in Hilbert Spaces, J. Diff. Equ. 28, 266-277 (1978). | Article | MR 517997 | Zbl 0348.60087

[15] N. Ikeda - S. Watanabe: Stochastic Differential Equations and Diffusion Processes. North-Holland (1981). | MR 637061 | Zbl 0495.60005

[16] J. Jacod: Une Condition d'Existence et d'Unicité pour les Solutions Fortes d'Equations Différentielles Stochastiques, Stochastics 4 , 23-38 (1980). | Article | MR 587427 | Zbl 0436.60044

[17] P. Kotelenez: A Submartingale Type Inequality with Applications to Stochastic Evolution Equations, Stochastics 8, 139-151 (1982). | Article | MR 686575 | Zbl 0495.60066

[18] N. Krylov - B. Rosovskii: On Conditional Distributions of Diffusion Processes Math. USSR Izvestija 12, 336-356 (1978). | Article | MR 517867 | Zbl 0402.60077

[19] N. Krylov - B. Rosovskii: Equations de Ito dans les espaces de Banach (en russe) Itogi Nauki i Techniki, Serie Math., 14, 72-147 (1979).

[20] H. Kunita: Density of a Measure Valued Process Governed by a SPDE, Systems and Control Letters 1, 100-104 (1981). | MR 670049 | Zbl 0474.93074

[21] H. Kunita: Stochastic Partial Differential Equations Connected with Non linear Filtering, in Non linear Filtering and Stochastic Control, S. Mitter-A. Moro Eds, Lecture Notes in Math. 972, Springer (1982). | MR 705933 | Zbl 0527.60067

[22] H. Kunita: First Order Stochastic Partial Differential Equations, à paraître. | Article | Zbl 0545.60061

[23] S. Kusuoka - D. Stroock: The Partial Malliavin Calculus and its Application to Non linear Filtering, à paraître. | Article | MR 747781 | Zbl 0567.60046

[24] J. L. Lions: Quelques Méthodes de Résolutions des Problèmes aux limites Non linéaires, Dunod (1969). | MR 259693 | Zbl 0189.40603

[25] J. L. Lions - E. Magenes: Problèmes aux limites non Homogènes et Applications, Vol 1 et 2, Dunod (1968). | MR 247244 | Zbl 0165.10801

[26] M. Metivier: Semimartingales : a Course on Stochastic Processes, de Gruyter (1982). | Article | MR 688144 | Zbl 0503.60054

[27] M. Metivier - J. Pellaumail: Stochastic Integration, Acad. Press (1980). | MR 578177 | Zbl 0463.60004

[28] D. Michel: Conditional Laws and Hörmander's Condition, à paraître in Proceedings Katata Workshop 1982. | Zbl 0573.60035

[29] G. Papanicolaou: Asymptotic Analysis of Stochastic Equations, in Studies in Probability Theory, M. Rosenblatt Ed, 111-179, MAA Studies in Math. 14 (1978). | MR 534851 | Zbl 0443.60049

G. Papanicolaou: Asymptotic Analysis of Stochastic Equations, in Studies in Probability Theory, M. Rosenblatt Ed, 111-179, The Math. Assoc. of America (1978). | MR 534851 | Zbl 0443.60049

[30] E. Pardoux: Equations aux Dérivées Partielles Stochastiques Non linéaires Monotones. Thèse, Univ. Paris XI (1975). | MR 651582 | Zbl 0363.60041

[31] E. Pardoux: SPDEs and Filtering of Diffusion Processes, Stochastics 3 , 127-167 (1979). | Article | MR 553909 | Zbl 0424.60067

[32] E. Pardoux: Équations du filtrage non linéaire, de la prédiction et du lissage, Stochastics 6, 193-231 (1982). | Article | MR 665400 | Zbl 0491.93062

[33] E. Pardoux: Equations of non linear filtering, and application to stochastic control with partial observation, in Non linear filtering and stoch. Control, S. Mitter. A. Moro Eds, Lecture Notes in Math 972, Springer (1982). | MR 705935 | Zbl 0534.93058

[34] J. Real: Stochastic Partial Differential Equations with Delays, Stochastics 8, 81-102 (1982). | Article | MR 686572 | Zbl 0511.60056

[35] B. Rosovskii - A. Shimizu: Smoothness of Solutions of Stochastic Evolution Equations and the Existence of a Filtering Transition Density, Nagoya Math. J. 84, 195-208 (1981). | Article | MR 641153 | Zbl 0478.60048

[36] A. Ustunel: Calcul Stochastique sur les Espaces Nucléaires et ses Applications, Thèse, Univ. Paris VI (1981).

[37] M. Viot: Solutions Faibles d'EDPS Non linéaires. Thèse, Univ. Paris VI (1976).